# SDR CA090407017

- Difficulty date: April 6, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Part time: 12,553 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT ABOUT 39,000 FT THE CAPTAINS WINDSHIELD (OUTTER PANE) SHATTERED. WINDSHIELD REPLACED IAW AMM.
